# SDR KO0R201412120026

- Difficulty date: December 12, 2014
- Submitted: December 12, 2014
- Operation: General aviation
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N787RR
- Make and model: Boeing 747267B
- Aircraft serial: 21966
- Aircraft time: 79,340 hours, 22,683 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FORWARD INBD ATTACH FITTING IS DAMAGED ON THE OTBD EDGE OF THE LUG.
